Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

1988 year

1990. G. V. Martynov, “Probabilistic-statistical programs from “Applied Statistics””, J. Soviet Math., 50:3 (1990), 1643–1684

Go to publication

Authors: Martynov G.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2022
About  |  Contacts  |  The old version of this site